A Caltech Library Service

Items where Person is "Lei-Zhen"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2014 | 2009 | 2008
Number of items: 4.


Hou, Thomas Y. and Lei, Zhen and Luo, Guo et al. (2014) On Finite Time Singularity and Global Regularity of an Axisymmetric Model for the 3D Euler Equations. Archive for Rational Mechanics and Analysis, 212 (2). pp. 683-706. ISSN 0003-9527.


Hou, Thomas Y. and Lei, Zhen (2009) On the Partial Regularity of a 3D Model of the Navier-Stokes Equations. Communications in Mathematical Physics, 287 (2). pp. 589-612. ISSN 0010-3616.

Hou, Thomas Y. and Lei, Zhen (2009) On the stabilizing effect of convection in three-dimensional incompressible flows. Communications on Pure and Applied Mathematics, 62 (4). pp. 501-564. ISSN 0010-3640.


Hou, Thomas Y. and Lei, Zhen and Li, Congming (2008) Global Regularity of the 3D Axi-symmetric Navier-Stokes Equations with Anisotropic Data. Communications in Partial Differential Equation, 33 (9). pp. 1622-1637. ISSN 0360-5302.

This list was generated on Sun Aug 9 16:47:55 2020 PDT.